Alert archive / Kentucky / Flash Flood Warnings in 2014
Flash Flood Warning 19, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at Aug 27, 2014, 6:01 PM EDT for Bullitt County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2014, 6:01 PM EDT (22:01 UTC)
- Expired
- Aug 27, 2014, 9:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
County Bullitt County, KY
The radar
The Louisville radar (KLVX), 27 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.0 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 801 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1061 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
714
WGUS53 KLMK 272201
FFWLMK
KYC029-280100-
/O.NEW.KLMK.FF.W.0019.140827T2201Z-140828T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
601 PM EDT WED AUG 27 2014
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CENTRAL BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 900 PM EDT
* AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAINFALL FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF CENTRAL BULLITT
COUNTY...INCLUDING HUNTERS HOLLOW.
FLASH FLOOD PRONE AREA IN THIS WARNING...
GREENS BRANCH OF CEDAR CREEK OVERFLOWS CEDAR GROVE ROAD.
RAINFALL IN EXCESS OF 2 INCHES HAS ALREADY RESULTED IN ROAD CLOSURES
IN THE HILLVIEW AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES
ARE POSSIBLE WITHIN THE NEXT HOUR IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
&&
LAT...LON 3808 8566 3808 8562 3797 8555 3796 8568
3809 8571 3809 8567
$$
RAS1 follow-up statement
622
WGUS73 KLMK 280013
FFSLMK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
813 PM EDT WED AUG 27 2014
KYC029-280023-
/O.CAN.KLMK.FF.W.0019.000000T0000Z-140828T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLITT KY-
813 PM EDT WED AUG 27 2014
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CENTRAL BULLITT
COUNTY...
HEAVY RAINFALL HAS ENDED OVER THE WARNED AREA...AND MOST OR ALL
ROADWAYS HAVE BEEN REOPENED.
REPORT FLOODING TO LOCAL LAW ENFORCEMENT...POST YOUR REPORT TO THE
NATIONAL WEATHER SERVICE LOUISVILLE FACEBOOK PAGE...OR TWEET YOUR
REPORT USING HASHTAG L...M...K...SPOTTER.
LAT...LON 3808 8566 3808 8562 3797 8555 3796 8568
3809 8571 3809 8567
$$
RASWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 27, 3:29 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 27, 3:29 PM EDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 329 PM EDT Wed Aug 27 2014 .SHORT TERM (Now through Thursday Night)... Issued at 315 PM EDT Wed Aug 27 2014 A healthy cu field has developed in a moist, unstable atmosphere this afternoon. An upper level ridge was over the region with a weak sfc boundary located near the Ohio River. Instability along with the boundary has created enough lift for a few showers over southern Indiana as of 245pm. Expect isld-scattered showers and some t-storms to continue to develop through the evening hours over southern Indiana and central Kentucky. Soundings indicate plentiful CAPE but meager wind fields so any storms that develop should be limited in strength. However dry low levels and steep low level lapse rates may be enough to force a few windier showers and storms with wind gusts up to around 40 mph. Convection should decline after sunset with the loss of day time heating. The front should continue to make slow progress southward tonight with patchy light fog developing during the pre-dawn hours. Low temps tonight should hold in the upper 60s and lower 70s. For Thursday, the weak sfc front will drift into south central Kentucky providing the best focus for afternoon showers and storms there. These storms will be similar to today in strength and coverage peaking during the late afternoon/evening hours. It is a bit unclear if storms will diminish completely Thurs evening or continue on throughout the overnight night hours Thurs as a shortwave moves into the region possibly prolonging convective activity. For now will remain conservative and diminish POPs by midnight Thurs night with the next chance for rain on Friday (see long term discussion). Temps Thurs should be slightly cooler than today in the 84-92 degree range with the coolest temps north of the front. Low temps should range from the mid 60s to low 70s Thurs night. .LONG TERM (Friday through Wednesday)... Issued at 323 PM EDT Wed Aug 27 2014 The tenacious upper ridge across the SE CONUS will have shifted off the FL/GA coast by the start of this forecast period with meridional flow dominating. Southerly flow will advect in copious amounts of moisture by this upcoming holiday weekend with PWATs looking to reach toward and exceed the 2 inch mark. Previously advertised upper low swinging through the central Plains late this week will phase into the mean flow as it takes a northeasterly turn toward the Great Lakes. Its remnants will bring height falls to the region over the weekend and with the upper ridge no longer in the picture, zonal flow will return by the start of the new week but with shortwaves/perturbations traversing through overhead. This all equates to another unsettled period with precip chances nearly every day. This isn't to say that everyone will see rain each day, but just that chances exist, especially over the weekend. The frontal boundary mentioned above (in the short-term section) will be lifting north across the forecast area on Friday, setting the stage for WAA and serving as a focus for convection. Have gone with slight chance on Friday as the day will be the start for warm, moist air advecting in but won't have been quite enough to drive too much convection other than pop-ups that will been diurnally driven and isolated, such as what has been seen thus far this week. PoPs will be much higher for Saturday and Sunday with convection potentially more organized, given the greater synoptic push. As alluded to already, PoPs continue into the new week with a secondary focus for convection Monday into Tuesday as another frontal boundary dives down from the NW. Depending on the speed of the front, could begin to see some drying out by the middle of next week with potentially a reprieve from the typical summer heat and humidity that has enveloped the region lately. Highs on Friday look to be the warmest of the long-term as they reach near to slightly above normal - upper 80s to low 90s with dewpoints in the upper 60s to around 70. We'll then see the full spectrum of 80s for the remainder of the period with variations due to precip and cloud cover. Lows will range from the mid 60s to low 70s with the warmest overnight period looking to be Saturday night as cloud cover moderates temperatures and WAA in full swing. && .AVIATION (18Z TAF Update)... Issued at 135 PM EDT Wed Aug 27 2014 An upper ridge is expected to remain over the area with a weak sfc boundary dropping south through the region tonight. Isld-sct storms may develop late this afternoon and evening along the front. However, will indicate only VCSH for this afternoon/evening attm because confidence is low in convective development near the terminals. Will watch trends this afternoon and update TAFs if needed. Any convection chances will end by around midnight with loss of day time heating. The next forecast challenge with then be fog. Although a sfc boundary will be in the area, wind fields around it look to be very weak or even calm overnight. With 70s dewpts and perhaps a late day shower or storm at the TAF sites, think that they will see at least some light br at SDF/LEX and IFR br at BWG. Vsbys could go lower than that according to some MOS guidance but will remain on the conservative side for now. Any br will diminish shortly after sunrise tomorrow with scattered afternoon cu developing. Winds will remain light easterly or calm through the TAF period. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Short Term........AMS Long Term.........lg Aviation..........AMS
Hazardous weather outlook, Aug 27, 4:14 PM EDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 414 PM EDT WED AUG 27 2014 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-282015- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 414 PM EDT WED AUG 27 2014 /314 PM CDT WED AUG 27 2014/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING. ANY STORM WILL BE CAPABLE OF TORRENTIAL RAINFALL...GUSTY WINDS...AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED THROUGH THE HOLIDAY WEEKEND AS THE REGION REMAINS LOCKED IN AN UNSETTLED PATTERN. THE MOST WIDESPREAD STORMS WILL BE SATURDAY NIGHT THROUGH SUNDAY. IN ADDITION TO DANGEROUS LIGHTNING INHERENT WITH ANY THUNDERSTORM...STORMS MAY PRODUCE GUSTY WINDS AND TORRENTIAL RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. AMS/LG
In the hours before
Special weather statement, Aug 27, 5:29 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 529 PM EDT WED AUG 27 2014 KYZ028-053-272200- HARDIN KY-LARUE KY- 529 PM EDT WED AUG 27 2014 ...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING AND 40 MPH WINDS... AT 527 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ELIZABETHTOWN...AND MOVING SOUTH AT 10 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. PARTS OF WESTERN LARUE COUNTY MAY SEE GUSTY WINDS WITHOUT ANY RAIN. * THIS STORM WILL ALSO IMPACT... HODGENVILLE... ELIZABETHTOWN... CECILIA... GAITHERS... TONIEVILLE... GLENDALE AND NOLIN... THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 86 AND 94. THIS STORM WILL AFFECT THE WESTERN KENTUCKY (FORD) PARKWAY BETWEEN MILE MARKERS 136 AND 137. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN. IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. && LAT...LON 3755 8567 3756 8600 3779 8592 3779 8574 TIME...MOT...LOC 2129Z 358DEG 10KT 3768 8585 RAS
Local storm report, Aug 27, 5:40 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT WED AUG 27 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND GST 2 S PROSPECT 38.32N 85.61W
08/27/2014 M55 MPH JEFFERSON KY TRAINED SPOTTER
&&
EVENT NUMBER LMK1400793
MRCSpecial weather statement, Aug 27, 5:40 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT WED AUG 27 2014
INZ090-KYZ029-030-272210-
BULLITT KY-HARRISON IN-JEFFERSON KY-
540 PM EDT WED AUG 27 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...MODERATE RAIN...AND
40 MPH WINDS...
AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR PLEASURE RIDGE PARK...AND MOVING SOUTHWEST
AT 30 MPH.
OCCASIONAL LIGHTNING...MODERATE RAIN REDUCING VISIBILITIES...AND
GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
VALLEY STATION...
PLEASURE RIDGE PARK...
FISHTOWN AND ELIZABETH...
MACEDONIA AND HAPPY HOLLOW...
EVANS LANDING...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE AWARE THAT A GUST FRONT PRECEDING THIS STORM WILL GENERATE STRONG
AND GUSTY WINDS WELL BEFORE THE ARRIVAL OF ANY RAIN.
&&
LAT...LON 3816 8574 3792 8584 3795 8587 3794 8589
3795 8591 3799 8591 3799 8593 3801 8595
3800 8598 3810 8614 3819 8596 3819 8590
3821 8587
TIME...MOT...LOC 2141Z 044DEG 25KT 3813 8587
SCHOETTMERSpecial weather statement, Aug 27, 5:53 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 553 PM EDT WED AUG 27 2014 KYZ029-030-272225- BULLITT KY-JEFFERSON KY- 553 PM EDT WED AUG 27 2014 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS... AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR OKOLONA...AND MOVING SOUTHEAST AT 15 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... OKOLONA... FERN CREEK... HIGHVIEW... HUNTERS HOLLOW AND BROOKS... ZONETON AND FOX CHASE... HEBRON ESTATES AND GAP IN KNOB... MOUNT WASHINGTON... THIS STORM WILL AFFECT INTERSTATE 65 IN KENTUCKY BETWEEN MILE MARKERS 121 AND 128. PRECAUTIONARY/PREPAREDNESS ACTIONS... STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION. && LAT...LON 3803 8551 3799 8571 3816 8574 3819 8561 TIME...MOT...LOC 2153Z 332DEG 14KT 3813 8568 SCHOETTMER
Special weather statement, Aug 27, 5:58 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
558 PM EDT WED AUG 27 2014
KYZ034-035-272230-
FRANKLIN KY-SHELBY KY-
558 PM EDT WED AUG 27 2014
...STRONG THUNDERSTORM WITH FREQUENT LIGHTNING AND 40 MPH WINDS...
AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES WEST OF FRANKFORT...AND MOVING SOUTHEAST
AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...AND GUSTY WINDS OF AROUND 35 TO
40 MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
FRANKFORT...
BENSON...
KENNEBEC AND GRAEFENBURG...
BROADVILLE MANOR AND BRIDGEPORT...
EVERGREEN AND FARMDALE...
THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS
48 AND 58.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3818 8478 3814 8486 3812 8486 3810 8489
3809 8490 3811 8496 3812 8497 3813 8503
3830 8507 3835 8494
TIME...MOT...LOC 2158Z 329DEG 10KT 3823 8498
RASSpecial weather statement, Aug 27, 5:59 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
559 PM EDT WED AUG 27 2014
KYZ036-272230-
SCOTT KY-
559 PM EDT WED AUG 27 2014
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...AND 40
MPH WINDS...
AT 556 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTH OF GEORGETOWN...AND MOVING
SOUTHEAST AT 10 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
LONGLICK AND SADIEVILLE...
BIDDLE...
DOUBLE CULVERT...
SKINNERSBURG...
THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS
130 AND 136.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STRONG WINDS WITH THIS STORM CAN TOPPLE WEAKLY ROOTED TREES...AND
DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN
FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE
VEHICLES SHOULD USE CAUTION.
&&
LAT...LON 3832 8444 3831 8444 3825 8466 3837 8471
3842 8465 3846 8460
TIME...MOT...LOC 2159Z 335DEG 8KT 3837 8462
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 3:56 PM EDT | Special Weather Statement | LMK | Jefferson | 29 min |
| Aug 27, 3:59 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 31 min |
| Aug 27, 4:14 PM EDT | Special Weather Statement | LMK | Oldham | 31 min |
| Aug 27, 4:31 PM EDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Aug 27, 4:39 PM EDT | Special Weather Statement | LMK | Spencer | 31 min |
| Aug 27, 4:44 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson, Oldham | 31 min |
| Aug 27, 4:45 PM EDT | Areal Flood Advisory | LMK | Bullitt | 2 hr |
| Aug 27, 4:53 PM EDT | Severe Thunderstorm Warning | LMK | Spencer | 32 min |
| Aug 27, 5:07 PM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 18 min |
| Aug 27, 5:21 PM EDT | Special Weather Statement | LMK | Spencer | 29 min |
| Aug 27, 5:22 PM EDT | Special Weather Statement | LMK | Bullitt, Jefferson | 28 min |
| Aug 27, 5:29 PM EDT | Special Weather Statement | LMK | Hardin | 31 min |
| Aug 27, 5:53 PM EDT | Special Weather Statement | LMK | Jefferson | 32 min |
| Aug 27, 5:58 PM EDT | Special Weather Statement | LMK | Franklin | 32 min |
| Aug 27, 5:59 PM EDT | Special Weather Statement | LMK | Scott | 31 min |
| Aug 27, 6:03 PM EDT | Special Weather Statement | LMK | Harrison | 32 min |
| Aug 27, 6:14 PM EDT | Special Weather Statement | LMK | Meade | 31 min |
| Aug 27, 6:20 PM EDT | Special Weather Statement | LMK | Bourbon, Nicholas, Scott, Woodford | 45 min |
| Aug 27, 6:43 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Harrison, Scott | 32 min |
| Aug 27, 6:45 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Scott | 20 min |
| Aug 27, 7:01 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 29 min |
| Aug 27, 7:27 PM EDT | Special Weather Statement | LMK | Clark | 33 min |
Nearby
Flash Flood Warnings in Kentucky, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.